AffiliationUniv Arizona, Dept Math
MetadataShow full item record
PublisherMATHEMATICAL SCIENCE PUBL
CitationHall, J., & Rydh, D. (2019). Artin’s criteria for algebraicity revisited. Algebra & Number Theory, 13(4), 749-796.
JournalALGEBRA & NUMBER THEORY
Rights©2019 Mathematical Sciences Publishers; first published in Algebra & Number Theory in Vol. 13 (2019), No. 4, published by Mathematical Sciences Publishers.
Collection InformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at email@example.com.
AbstractUsing notions of homogeneity we give new proofs of M. Artin's algebraicity criteria for functors and groupoids. Our methods give a more general result, unifying Artin's two theorems and clarifying their differences.
VersionFinal published version
SponsorsGoran Gustafsson foundation; Australian Research Council [DE150101799]; Swedish Research Council [2011-5599, 2015-05554]